Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Kuusi - G. Mingione

New perturbation methods for nonlinear parabolic systems

created by mingione on 29 Sep 2012

[BibTeX]


Inserted: 29 sep 2012
Last Updated: 29 sep 2012

Journal: J. Math. Pures et Appl. (Ser. IX)
Volume: 98
Pages: 390-427
Year: 2012

Abstract:

We develop methods aimed at deriving regularity results for solutions to nonlinear degenerate parabolic equations and systems via local perturbation; as a consequence we obtain, in a unified way, Lipschitz continuity of solutions under weak parabolicity assumptions, and gradient continuity results in borderline cases. Nonlinear Schauder estimates as those of Misawa \cite{misa1} are recovered and extended to more general settings.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1